BibTeX record journals/mp/Wachsmuth14

download as .bib file

@article{DBLP:journals/mp/Wachsmuth14,
  author    = {Gerd Wachsmuth},
  title     = {The numerical solution of Newton's problem of least resistance},
  journal   = {Math. Program.},
  volume    = {147},
  number    = {1-2},
  pages     = {331--350},
  year      = {2014},
  url       = {https://doi.org/10.1007/s10107-014-0756-2},
  doi       = {10.1007/s10107-014-0756-2},
  timestamp = {Wed, 14 Jun 2017 20:38:53 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/mp/Wachsmuth14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier